# SDR 2DYA20151116021

- Difficulty date: November 15, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Boeing 767246
- Aircraft serial: 23213
- Aircraft time: 54,042 hours, 39,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 51526
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO SEVERAL BLOWN FUSES, REPLACED BATTERY POWER SUPPLY AS  PREVENTIVE MX AT STATION 620 LT SIDE.  R & R POWER SUPPLY IAW AMM 33-51-10.  OPERATIONS CHECKED GOOD, NO FAULTS NOTED AT THIS TIME.
